# SDR DXTR2015042301

- Difficulty date: April 16, 2015
- Submitted: April 23, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 11,473 hours, 9,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 66171181
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 11,473 hours, 9,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE LINE IN COCKPIT ON FWD PRESSURE BULKHEAD FWD OF COPILOT'S RT RUDDER PEDAL CHAFED.  INSTALLED NEW BRAKE LINE, PN 6617118-1 AT ORIGINAL LOCATION IN CONJUNCTION WITH SB560XL-27-33, SQ. 274 AND IAW MM CHAP. 20-00-00.
